Benylin Day & Night Tablets help reduce temperature, relieve aches and pains, help clear congestion and so make it easier to nod off at night. Diphenhydramine helps to relieve a runny nose, whilst pseudoephedrine causes the blood vessels in the nasal and sinus passages to contract and narrow, reducing congestion and the production of excess mucus. Paracetamol helps bring down a fever and provide relief from headaches or bodily aches and pains.
- Type of Product
Each blue (night) tablet contains 500mg paracetamol and 25mg diphenhydramine hydrochloride. Each white (day) tablet contains 500mg paracetamol and 60mg pseudoephedrine hydrochloride.
Day – Time; One white tablet to be taken in the morning, at mid-day and in the afternoon. Do not take the night-time tablet during the day. Night – Time; One blue tablet to be taken at night. Do not take more than three daytime (white) tablets and one nighttime (blue) tablets per day.